MathSciNet Relay Station
MathSciNet bibliographic data
MR9128 52.0X
Kasner, Edward; Supnick, Fred The Apollonian packing of circles. Proc. Nat. Acad. Sci. U.S.A. 29, (1943). 378–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement